# SDR P5CA2016080700183

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,686 hours, 19,667 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048381
- Part serial: 4095FK
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER WEATHER RADAR INOPERATIVE.  REMOVED AND REPLACE EFIS CONTROL PANEL.  OPS TESTED OK IAW AMM 34-22-02 AND AMM 34-43-00.
